# SDR AALA20101011AFW01

- Difficulty date: October 5, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 77,795 hours, 12,290 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fitting
- Part number: 311T2153
- Condition: Damaged
- Location: Lt Pylon
- Part time: 77,795 hours, 12,290 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABNORMALITIES NOTED ON LEFT PYLON MID SPAR FITTING INBOARD AND OUTBOARD EDGE OF UPPER TANG.  PYLON WAS REMOVED AND AREAS WERE POLISHED PER 767-300 SRM CHAPTER 51, HIGH FREQUENCY EDDY CURRENT INSPECTION SHOWED NO CRACKS. AREAS WERE CAD PLATED PER SOPM 20-42-10. EA B767-54-013104 CLASSIFIED MAJOR AND APPROVED FOR STAGE I STATIC STRENGTH.
